Iterative methods of solving ill-posed problems
Doklady Akademii Nauk, Tome 234 (1977) no. 2, pp. 312-315
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_2_a13,
author = {S. M. Oganesyan and V. I. Starostenko},
title = {Iterative methods of solving ill-posed problems},
journal = {Doklady Akademii Nauk},
pages = {312--315},
year = {1977},
volume = {234},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_2_a13/}
}
S. M. Oganesyan; V. I. Starostenko. Iterative methods of solving ill-posed problems. Doklady Akademii Nauk, Tome 234 (1977) no. 2, pp. 312-315. http://geodesic.mathdoc.fr/item/DAN_1977_234_2_a13/